# SDR V0XD20190115002

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: CN6244265006
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ACESS 443BB IS CRACKED.  CORRECTIVE ACTION: REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-78-33-998 REV. B DATED 14-08-2018.2018.
